- -

On resolutions of linearly ordered spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On resolutions of linearly ordered spaces

Show full item record

Caserta, A.; Giarlotta, A.; Watson, S. (2006). On resolutions of linearly ordered spaces. Applied General Topology. 7(2):211-231. doi:10.4995/agt.2006.1925.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83023

Files in this item

Item Metadata

Title: On resolutions of linearly ordered spaces
Author: Caserta, Agata Giarlotta, Alfio Watson, Stephen
Issued date:
[EN] We define an extended notion of resolution of topologicalspaces, where the resolving maps are partial instead of total. To showthe usefulness of this notion, we give some examples and list severalproperties of resolutions ...[+]
Subjects: Resolution , Lexicographic ordering , GO-space , Linearly ordered topological space , Pseudo-jump , TO-embedding , Unification
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1925
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1925
Type: Artículo


R. Engelking, General Topology (Heldermann Verlag, Berlin, 1989).

V. V. Fedorcuk, Bicompacta with noncoinciding dimensionalities, Soviet Math. Doklady, 9/5 (1968), 1148–1150.

K. P. Hart, J. Nagata and J.E. Vaughan (Eds.), Encyclopedia of General Topology (North-Holland, Amsterdam, 2004).

This item appears in the following Collection(s)

Show full item record